I had Hydrelle about six weeks ago, and I have a large bump under my skin. It is in my cheek area where the Hydrelle was injected. I am really upset over this, and after reading the warnings I am very concerned about this possible reaction. Unfortunately I am in Florida at this time and not in Kentucky where my plastic surgeon is located. What do you think I should do?
Don’t panic but you should see a plastic surgeon or dermatologist as soon as possible. From all the various doctors and patients who have contacted me I have seen two types of problems:
some are swelling and redness and an allergic reaction which can occur very early on after the injection and others are granulomas and pus filled abscesses that can occur several weeks after the injections.
All should be treatable with little or no long term deformities but they do require the attention and management of a capable doctor. I have had doctors call me for instructions on what to do since the vast vast majority of doctors are not used to ANY problems with any of the other fillers.
The treatment of Hydrelle complications may include: Antibiotics, oral steroids, steroid injections, steroid creams, Hyaluronidase enzyme injections (Hydase, Wydase, etc) as well as drainage of abscesses if indicated.
Contact your doctor in Kentucky and discuss this issue. He/she may ask you to come back to KY or may refer you to a doctor in Florida. Worst case scenario, you should go to the Emergency Room and be seen down there but do call your doctor in KY and don’t panic but dont sit on this matter either. You can take some pictures and email it to your doctor in KY.
Keep us posted and good luck.